Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

On birth control, didn't get periods, brownish grey fleshy substance fell out while washing. What is it ?

Hello i am not on my period, didnt just finish it ,and its not coming up, i am on birthcontrol ...and have been for months now........welll i was in the shower yesterday and was washing my self and a chunk of brownish grey fleshy substance fell out in my hand ......what could it be?... i am a little i need to go to the doctor?
Asked On : Mon, 27 Aug 2012
Answers:  2 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Usually birth control pills regulate menses. Sometimes the routine menses will decrease or stop completely called ammenorhoea.
This condition wont remain same throughout, sudden breakthrough heavy bleeding may occur.
Heavy bleeding is usually associated with large blood clots.
Blood clots of large size is usually confused with fetal parts by concerned women.
Fetal parts have some irregularities when pressed whereas blood clots will be uniform in consistency.
Mostly what you experienced must be a blood clot.
If you have doubt You could do a urine pregnancy test, it will be positive for sometime even after fetal expulsion
If you have increased cramps, and heavy bleeding it is bettter to consult a Gync.
Answered: Tue, 28 Aug 2012
I find this answer helpful
OBGYN Dr. Sree Gouri SR's  Response
May 2013

birth control pills can cause menstrual irregularities and amenorrhea and brownish discharge are among them,
so probably the thing you noted is brownish discharge with mucus plug or bit of hymen stained with brownish discharge or with little amount of blood,
if you do not have any symptoms other that this no need to bother.
take care.

take care.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor